Applied Mathematical Sciences

Online Edition, Vol. 6, 2012, no. 97-100

P. Khansila, S. Witayangkurn
      Visualization of natural convection in enclosure filled with porous medium by sinusoidally temperature on the one side
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4801-4812.

Jyh-Haw Wang, Jason Sheng-Hong Tsai, Yong-Cheng Chen, Shu-Mei Guo, Leang-San Shieh
      An active low-order fault-tolerant state space self-tuner for the unknown sample-data linear regular system with an input-output direct feedthrough term
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4813-4855.

D. Samana, V. Longani
      Upper bounds of Ramsey numbers
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4857-4861.

D. Samana
      Lower bounds of multicolor bipartite Ramsey numbers br(K_{p,q};m)
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4863-4867.

I. Karatay, S. R. Bayramoglu
      An efficient difference scheme for time fractional advection dispersion equations
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4869-4878.

S. Buada, V. Longani
      Tripartite Ramsey number r_t(K_{2,3},K_{2,3})
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4879-4887.

A. M. Siddiqui, M. Hameed, B. M. Siddiqui, B. S. Babcock
      Adomian decomposition method applied to study nonlinear equations arising in non-Newtonian flows
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4889-4909.

A. M. Siddiqui, A. A. Farooq, T. Haroon, B. S. Babcock
      A comparison of variational iteration and Adomian decomposition methods in solving nonlinear thin film flow problems
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4911-4919.

Chew Khui Tat, Z. A. Majid, M. Suleiman, N. Senu
      Solving linear two-point boundary value problems by direct Adams Moulton method
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4921-4929.

S. S. Siddiqi, K. Rehan
      A new method of corner cutting subdivision scheme
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4931-4938.

N. Thapa
      Computational algorithm for parameter identification in sine-Gordon equation with Neumann boundary conditions
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4939-4953.

M. Hadadine, L. Belaib
      A non generic case of differential system of R^3
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4955-4964.

Chutiphon Pukdeboon
      Second-order sliding mode controllers for spacecraft relative translation
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4965-4979.

R. Sujatha, T. M. Rajalaxmi
      Computation of the entropy of fuzzy hidden Markov chain
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4981-4994.

S. Srinivasan, P. Sheik Uduman, R. Sathiyamoorthy
      Determination of optimal reserve between two machines in series with truncation point in repair time distribution
      Appl. Math. Sci., Vol. 6, 2012, no. 97-100, 4995-5004.